Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Varieties and universal models in the theory of combinatorial geometries


Authors: Jeff Kahn and Joseph P. S. Kung
Journal: Bull. Amer. Math. Soc. 3 (1980), 857-858
MSC (1970): Primary 05B35, 08A15
DOI: https://doi.org/10.1090/S0273-0979-1980-14830-2
MathSciNet review: 578380
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, Universal algebra, Harper and Row, New York, 1965. MR 175948
  • 2. H. H. Crapo and G.-C. Rota, On the foundations of combinatorial theory. II. Combinatorial geometries (preliminary ed.), M.I.T. Press, Cambridge, Mass., 1970. MR 290980
  • 3. T. A. Dowling, A class of geometric lattices based on finite groups, J. Combinatorial Theory (B) 14 (1973), 61-86. MR 307951
  • 4. D. J. A. Welsh, Matroid theory, Academic Press, London, 1976. MR 416514
  • 5. T. Zaslavsky, Biased graphs, 1977 (preprint).
  • 6. T. Zaslavsky, Signed graphs, 1978 (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B35, 08A15

Retrieve articles in all journals with MSC (1970): 05B35, 08A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14830-2

American Mathematical Society